# SDR VTZA96176

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 901
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Sig Cond
- Condition: Failed
- Location: Lt/Rt Eng
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 6546 - IAD-ROA - ABORTED THE TAKEOFF DUE TO BOTH ENGINES BEING TEMPERATURE LIMITED DURING THE TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE COMPLETED THE FOLLOWING ADJUSTMENTS/REPLACEMENTS, LEFT ADJUSTED THE COMPENSATING RESISTOR, REPLACED THE TORQUE SIGNAL CONDITIONER AND REPLACED THE FLOW CONTROL VALVE.  RIGHT ADJUSTED THE COMPENSATING RESISTOR.  PERFORMED ENGINE RUNS, ALL CHECKS GOOD.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
